MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT 12/14 STEM SIZE 1 COCR; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. CPT 12/14 STEM SIZE 1 COCR; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip arthroplasty and was implanted with zimmer biomet products.Subsequently, the patient was revised two (2) months post implantation due to dislocation of the undersized stem.Stem, bearing, and liner were explanted.
 
Additional Manufacturer Narrative
(b)(4).D10: 110031012 28mm i.D.44mm o.D.Size f bearing 66603521.110024464, g7 dual mobility liner 44mm f, 66411978.G2: foreign: australia.Proposed component code: mechanical (g04)- stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6;h10.H6: component code: mechanical (g04) - stem.Product not returned; however, a picture was provided and reviewed.Visual examination of the provided picture identified the explanted stem, bearing, and head, covered in bio-debris.The head and bearing were still assembled.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty with superior and likely posterior dislocation of the right femoral head.Possible loosening of the femoral component.Possible undersized right femoral head.A definitive root cause cannot be determined.The size of the implants are the surgeon's discretion based on the patient anatomy.This complaint cannot be confirmed.The report of the undersized stem cannot be confirmed.The dislocation can be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CPT 12/14 STEM SIZE 1 COCR
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22168788
Report Number0002648920-2025-00157
Device Sequence Number13063649
Product Code JDI
UDI-Device Identifier00889024145757
UDI-Public(01)00889024145757(17)340402(10)66650980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400100
Device Lot Number66650980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexUnknown
Patient Weight66 KG